# SDR REXA2022112102571

- Difficulty date: November 14, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Part number: CN6242060209
- Condition: Chafed
- Location: Rt Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL INNER COAMING CHAFED AT FORWARD LATCH	INSTALLED NEW 1 EA. COAMING P/N C/N624-2060-209, 2 EA. BEARING PAD P/N CN624-2130-201, 1 EA. CHANNEL P/N CN624-2049-201 & 1 EA. DOUBLER P/N CN624-2068-209 ON R/H LOWER TRANSCOWL, REF. CRJ900 SRM 51-42-06-001-001-A01 & CRJ900 SRM 51-42-13-001-001-A01 & REO 670-54-21-1207, REV. A, 2015/08/27.
